MathSciNet Relay Station
MathSciNet bibliographic data
MR2834720 60K37 (31C45 60K35)
Sabot, Christophe Random walks in random Dirichlet environment are transient in dimension $d\geq 3$. Probab. Theory Related Fields 151 (2011), no. 1-2, 297–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement